I have had a rash for 5 months now.Doctor diagnosed me with pityriasis rosea said it would go away on its own.Well it did for 1 month now its back.When it first started i had two herald patches on each hip diagnosed with ringworm but wasnt ringworm.Turned into rash only on trunk of body hips, thighs arms,back, stomach and in the end my neck.The itchyness was so bad i sratched till i bleed and nothing helped.I thought it was gone and all of a sudden its back on hips, arms, stomach,back etc. I was told my diagnosis only usually occurs once so doctor doesnt think it is pityriasis no more and is doing more blood work now.This time no herald patches when it started.Also very dizzy and feeling sick all the time.
I was wondering if this has happened to anyone else or suggestions. Im tired of suffering and im going threw nursing school right now also on vacation till september want to start healthy without this rash please help if you can thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.